# SDR FDEA202212212976

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 92,275 hours, 19,486 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 26094724B
- Part serial: B0168
- Condition: Deteriorated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LEVEL 1 BRAKE DIFF TEMP AFTER TAKEOFF.  #3 TEMP 59  AND #4 TEMP 395.  AFTER LANDING AT THE GATE,  MAINTENANCE ADVISED #4 BRAKE GLOWING RED HOT.  AIRCRAFT CHOCKED AND BRAKES RELEASED.    REMOVED #4 TIRE ,INSPECTED #4 BRAKE FOUND CARBON  DISKS DISNITEGRATED AND MELTED THUS LOCKING UP #4 TIRE.  REPLACED #4 BRAKE IAWAMM 32-43-20-4 AND  REPLACED #4 TIRE ASY PER AMM 32-41-01-04, LEAK AND  OPS CKS GOOD PER AMM 32-43-20-6. AC OK FOR SERVICE.
